MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE

ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE
Catalog Number 07P55-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (complete sample id exceeded the amount of characters allowed in this field).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased alinity c glucose results generated on the alinity c processing module for one patient with diabetes.The following data was provided: sid (b)(6): initial result = < 5 mg/dl a rapid blood glucose test was performed on the patient and the glucose result obtained was 240 mg/dl the sample was repeated on two other instruments present in the laboratory: instrument ac07153 repeated in duplicate and generated a result of < 5 mg/dl both times.Instrument (b)(6) repeated in duplicate on concentrated and diluted sample: result of undiluted sample = < 5 mg/dl.Result of diluted sample = < 25 mg/dl.The customer performed testing on a second sample from the diabetic patient: sample tube without gel sid (b)(6) result = 50 mg/dl (result being questioned) sample tube with gel sid (b)(6) result = 150 mg/dl (result considered in line with patient history) the measuring interval of the alinity c glucose assay serum/plasma application is 5 to 800 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot 65381uq12 did not identify an increase in complaint activity related to the issue under review.Ticket trending review did not identify any trends.A review of the device history record did not identify any nonconformances or deviations associated with lot number 65381uq12 and the complaint issue.The historical performance of reagent lot number 65381uq12 was evaluated using worldwide data from customers in the field.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for the lot numbers in the field for lot number 65381uq12 is within the established control limits.Therefore, no unusual reagent performance was identified.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency was identified for alinity c glucose reagent lot 65381uq12.
 
Event or Problem Description
The customer reported falsely decreased alinity c glucose results generated on the alinity c processing module for one patient with diabetes.The following data was provided: sid (b)(6): initial result = < 5 mg/dl a rapid blood glucose test was performed on the patient and the glucose result obtained was 240 mg/dl.The sample was repeated on two other instruments present in the laboratory: instrument (b)(6) repeated in duplicate and generated a result of < 5 mg/dl both times.Instrument (b)(6) repeated in duplicate on concentrated and diluted sample: result of undiluted sample = < 5 mg/dl.Result of diluted sample = < 25 mg/dl.The customer performed testing on a second sample from the diabetic patient: sample tube without gel sid (b)(6) result = 50 mg/dl.(result being questioned) sample tube with gel sid (b)(6) result = 150 mg/dl.(result considered in line with patient history) the measuring interval of the alinity c glucose assay serum/plasma application is 5 to 800 mg/dl.There was no impact to patient management reported.

Brand Name
ALINITY C GLUCOSE REAGENT KIT
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20042293
Report Number3002809144-2024-00249
Device Sequence Number18136845
Product Code CFR
UDI-Device Identifier00380740135454
UDI-Public(01)00380740135454(17)241231(10)65381UQ12
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number07P55-30
Device Lot Number65381UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU,03R67-01, (B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6); ALNTY C PROCESSING MODU,03R67-01,(B)(6)
Patient SexUnknown